# SDR HALA2022032900087

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 HORIZONTAL PART BET FR15A TO 18, BET Y1456 TO Y1959 FOUND WITH MULTIPLE CORROSION ON TOP PLATE. CORRECTIVE ACTION: MAIN DECK CABIN FLOOR STRUCTURE HORIZONTAL PART BETWEEN FR15A TO FR18, BETWEEN Y1456 TO Y1959 REPLACED AS PER SRM 51-42-11 AND SRM 51-72-11. (2174980)
